Nhảy đến nội dung

Liouville Results for Stable Solutions of Quasilinear Equations with Weights


Phuong LE, Vu HO

Source title: 
Acta Mathematica Scientia, 39(2): 357-368, 2019 (ISI)
Academic year of acceptance: 

This paper is devoted to the quasilinear equation


where 2_LePhuong.png is a (bounded or unbounded) domain of 1_LePhuong.png are nonnegative continuous functions and 3_LePhuong.png is an increasing function. We establish a Liouville type theorem for nontrivial stable solutions of the equation under some mild assumptions on 4_LePhuong.png and 3_LePhuong.png, which extends and unifies several results on this topic.